# SDR REXA2019043016567

- Difficulty date: April 16, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Retainer
- Part number: 6013700339
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING RTV ON PNL 412AT FOUND THE PNL TO BE CRACKED.  REMOVED AND REPLACED WITH NEW RETAINER IAW CRJ 200 SRM 51-42-06 AAR SM 58
